# SDR DL767001349

- Difficulty date: July 18, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 56,537 hours, 27,559 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL350 WITH RT PACK ON GOT CABIN ALT EICAS MSG.  TURNED LT PACK ON AND DID EMER DESCENT AND DIVERTED TO MEM.  RT PACK TESTED GOOD.  LT PACK VALVE INDICATION ON PREVIOUS DEFERRAL.  REPLACED VALVE.
